# SDR AALA202512185999

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 72,671 hours, 36,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED RH AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR IAW AMM  52-10-00.
